Normal + Retin-A

Narrow 20 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Using .05% Retin A (Generic Brand) As an Anti-wrinkle Cream. Is It Normal For Lines To Increase After Usage?

I am 40 years old. People always tell me that I look 10 years younger. I had no acne or wrinkles. do have oily, acne prone skin thou. Started using ... READ MORE

Is getting oilier skin after using tretinoin normal?

I am now 23, and acnes came back few weeks ago, and I finally went to a dermatologist and he prescribed me tretinoin and some oral antibiotics, but I... READ MORE

Is It Normal to Not Have Any Sensitivity to Retin-A Cream?

I just started using 0.05% Trentoin cream and have not had any sensitivity to it at all. It has been 4 days and there is no burning, warmth,... READ MORE

Is Retin-A (0.1%) and Finacea (15%) the best choice for my acne? (Photo)

I've been using them for about a month. It has cleared up my face a little bit, but this is how it looks. The blurred out parts do not have any acne... READ MORE

No side effects from Trentinoin - normal? Is it working right?

I was prescribed tretinoin cream for my face and I was prepared to feel tingling, redness , or peeling. I actually feel like I'm more oily. I don't... READ MORE

How long do I leave retinol A on my face?

My face starts turning red and burns is that normal??? READ MORE

Is it normal for your face to look raw the first month on Retin-A?

Prior to treatment I had dull, loose skin that always looked tired. I've been on retin-A for a month and now my face itches more than before and looks... READ MORE

Retin A - is This Crepey, Wrinkled Skin That's Appeared Around Eyes, Normal? (photo)

I'm 36 & always looked young for my age, but recently noticed fine lines under the surface of my whole face so.. I started using Tretinoin -... READ MORE

How Do I Get Rid of a Rash Caused by Trying to Remove Strech Marks Using Retina-A?

I've been using this for my stretch marks around my love handles. But now I have this really bad red rash occurring. Help? Is this normal? Will it... READ MORE

Is it normal to still get cystic acne after 4-5 weeks on Retin-A?

I used Benzoyl Peroxide every night for 2 years and it cleared up all my cystic acne, which only comes on my chin. However, 4 months ago, I started... READ MORE

Retin A week 5. Is it normal to be having breakouts?

I am on week 5 of starting tretinion. I am currently on my cycle and I am having a big breakout along my left jaw line & cheek area. I think I was... READ MORE

Used Cream Containing Retin-A & Hydroqui' 2%, Been Experiencing Abnormal Feelings for 6 Months After, Normal?

Cream was used around eyearea, above & below lips for 3/4 weeks, applying CAROLIGHT once each day,consistently. After 3/4 weeks skin started... READ MORE

Can Tretinoin cream (0.025%) worsen acne scars or give you more scarring?

I used Tretinoin cream in moderation for the past couple of weeks and on some days my skin seemed really good, (if sometimes flaky for a while). But I... READ MORE

Are burns like this normal from using Retin A 0.025? (Photo)

As my doctor has ordered I have been using Retin A .025% for about 2 weeks now and have a worse looking burn now in the places where its been applied... READ MORE

Can you be allergic to Retin-A?

I recently started using retin a 0.5%, all was fine and just a slight burning/ irritation to the skin. I then moved onto a tretinoin 0.1% gel. Not... READ MORE

I'm using Retin A and Hydroquinone, and have a red blemish/spot on my face. Is it normal?

I got it the day after I have applied it at night but it has been 2 days already and it did not dissappear . It is not the whole face. READ MORE

Redness from my underarm treatment what should i do - hydrquinone + retin a. (photos)

I started using the combination since 3 weeks the two creams came together ( hydroquinone ,retinoid , cold cream , local steroid and ascorbic acid all... READ MORE

Can using a Retinoid cream cause irritation under the eye?

I have discontinued the use of the retinoid cream because I had some slight swelling under my lash line on one of my eyes. It appears that the... READ MORE

Retin A: Loss of firmness and huge pores on cheeks developed. Skin looks like an orange peel is this normal? Do I keep using it?

I have used Retin A 4 days now every other night applying pea sized amount. My pores on checks have gotten huge and skin elasticity feels compromised.... READ MORE

Retin A & Clindac A medicine causing redness & itching

Retin A & Clindac A medicine causing redness & mild itching/burning sensation on specific parts my face like the both sides of nose and also... READ MORE

No matching results